View All Products
-
Calmoseptine 555.7mg / 164.5mg / 3.5g Ointment
Calmoseptine is a multipurpose moisture barrier that protects and helps heal skin irritations. Helps to temporarily relieve discomfort and itching....
₱42.50₱42.50₱42.50 ₱0.00 -
Sinecod Butamirate Citrate for Dry Cough or Non-Stop Cough 7+1 Tablets
Sinecod Butamirate Citrate for Dry Cough or Non-Stop Cough 7+1 Tablets Long lasting relief from dry cough for up to...
₱155.75₱155.75₱155.75 ₱0.00 -
Lola Remedios Sachet 15ml Syrup - 12s
All-natural, ready-to-drink food supplement. Food Supplement Ready - to - Drink 1 box / 12 sachets
₱144.00₱144.00₱144.00 -
Ceelin Plus Apple Flavor 100mg/5ml 250ml Syrup
Ceelin Plus is used for the prevention and treatment of deficiencies of vitamin C and zinc Ascorbic Acid 100 mg /...
₱302.25₱302.25₱302.25 ₱0.00 -
Cleene 70% Solution Ethyl Alcohol 500ml
Cleene provides high-quality and affordable alcohol products that guarantee safe and reliable protection from germs and other disease-causing elements to...
₱93.75₱93.75₱93.75 ₱0.00 -
Caltrate Advance Cholecalciferol + Minerals Tablets - 30s
Caltrate Advance Cholecalciferol + Minerals 30 TabletsHelps prevent stooped posture and bone mass loss resulting to fractures and bone breakageHelps...
₱263.00₱263.00₱263.00 ₱0.00 -
Strepsils Orange-Flavored Lozenges
Strepsils Orange with Vitamin C antibacterial lozenges provide fast, soothing and effective relief from the discomfort of sore throats. Each...
₱76.25₱76.25₱76.25 ₱0.00 -
Neurobion 100 mg / 200 mg / 200 mcg Tablet - 20s
Vitamins B1 + B6 + B12 100 mg / 200 mg / 200 mcg Vitamin B- Complex 20 pcs tablet...
₱495.00₱495.00₱495.00 ₱0.00 -
Pedzinc Plus C Syrup 240ml
Vitamin C and zinc supplements for adults and children to be strong, healthy and mentally alert. Reduces the duration and...
₱288.00₱288.00₱288.00 ₱0.00 -
Ceelin Plus Ages Apple Flavor 100mg/5ml 120ml Syrup
Used for the prevention and treatment of deficiencies of vitamin C and zinc. Ascorbic Acid 100mg/5ml 120ml Ages 1 -...
₱159.75₱159.75₱159.75 ₱0.00 -
Caltrate Advance Cholecalciferol + Minerals Tablets - 60s
Caltrate Advance Cholecalciferol + Minerals 60 Tablets Helps prevent stooped posture and bone mass loss resulting to fractures and bone...
₱511.50₱511.50₱511.50 ₱0.00 -
Salonpas Medicated Patch - 20s
Salonpas Pain Relief Patch features a Transdermal Drug Delivery System (TDDS), whereby an anti-inflammatory medicine is spread across an ultra-thin and highly...
₱117.25₱117.25₱117.25 ₱0.00 -
Pharex Vitamin B-Complex plus B1+B6+B12 - 30s
Iron supplement used to treat or prevent low blood levels of iron (such as those caused by anemia or pregnancy) Vitamin B - Complex...
₱165.00₱165.00₱165.00 ₱0.00 -
Gaviscon Peppermint 10ml - 5s
Gaviscon Peppermint is used immediate relief for gastric reflux, heartburn, flatulence associated with gastric reflux, heartburn of pregnancy, all cases...
₱170.00₱170.00₱170.00 ₱0.00 -
Nafarin A Tablet - 20s
Nafarin A is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body...
₱165.00₱165.00₱165.00 ₱0.00 -
AD-C Plus 500/15mg Capsule - 30s
AD-C Plus combines the power of vitamin C and the wonders of zinc. AD-C Plus provides double defense in increasing...
₱262.50₱262.50₱262.50 ₱0.00 -
RiteMed Cetirizine 10mg Tablet
This medicine is used for the relief of symptoms associated with: Allergic rhinitis such as sneezing; runny, itchy nose; and...
₱16.00₱16.00₱16.00 ₱0.00 -
Supracid 650mg Tablet
Used for the relief of hyperacidity, dyspepsia and heartburn. This medicine is taken orally (by mouth), 3 times a day 1-2...
₱222.75₱222.75₱222.75 ₱0.00 -
Immunomax 30mg Capsule - 30s
Immunomax is a natural immunomodulator made with pure CM-glucan. It is purely composed of food nutrients that the immune system...
₱1,500.00₱1,500.00₱1,500.00 ₱0.00 -
RiteMed Vitamin B - Complex Tablet - 20s
Vitamin B1+B6+B12 100 mg / 5 mg / 50 mcg 20pcs tablet
₱100.00₱100.00₱100.00 ₱0.00 -
Difflam Forte 3mg/ml 15ml Throat Spray
Difflam Forte Throat Spray provides fast relieve to painful swollen throat and mouth conditions due to sore throat, tonsillitis, mouth...
₱618.75₱618.75₱618.75 ₱0.00 -
Betadine Gargle 240ml Solution
Betadine contains active ingredient, povidone-iodine, that kill germs quickly to prevent infections. Kills 99.99% of viruses and bacteria in as early...
₱412.00₱412.00₱412.00 -
Cherifer PGM 10-22 With Zinc Capsule - 30s
Food supplement to help maximize growth potential of a teenager. Strengthens the immune system and increases overall resistance to stress...
₱600.00₱600.00₱600.00 ₱0.00 -
Poten-Cee 500mg Sugar - Coated Tablet
Prepared as a candy-coated tablet to mask the sour taste of Ascorbic Acid, and make it easier for people to...
₱135.00₱135.00₱135.00 ₱0.00